# SDR ASAA2022020437339

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 53,436 hours, 18,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D1702001
- Condition: Inoperative
- Location: L1/R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE EMERGENCY LIGHTS AT L1/R1 AREA INSIDE OR OUTSIDE COME ON. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY AND BATTERY OPS CHECKED GOOD IAW B737-800 AMM 33-51-06-960-806.
